MAUDE Adverse Event Report: MEDLINE-NAMIC MEDLINE; MMII,MP,3V,200S,RH,OFF,OEM

MEDLINE-NAMIC MEDLINE; MMII,MP,3V,200S,RH,OFF,OEM
Catalog Number 80038301
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that syringe would not stay connected to manifold.
 
Additional Manufacturer Narrative
It was reported that syringe would not stay connected to manifold.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated h6, recall - r-26-025.

Brand Name
MEDLINE
Common Device Name
MMII,MP,3V,200S,RH,OFF,OEM
Manufacturer (Section D)
MEDLINE-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24690578
Report Number3015910259-2026-00096
Device Sequence Number9984996
Product Code DTL
UDI-Device Identifier10193489066500
UDI-Public10193489066500
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K782095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80038301
Device Lot Number000138736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown